# SDR CA081015003

- Difficulty date: October 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,352 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Part number: BL60064620
- Condition: Misrouted
- Location: Magneto
- Component: Magneto
- Component part number: BL60064620
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TACH WIRE CHAFING ON TACH POINT CONNECTOR TACH WIRES INCORRECTLY ROUTED.  TCM SB663A NOT COMPLIED WITH FOR WIRE ROUTING.  LAST MX ON MAGNETO WAS PRO AERO.  MAGNETO WAS REMOVED DUE TO ENGINE/ACFT OVERSPEED.
